Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

How are cervicitis, endometritis and vaginitis treated ?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
Hi. I have had a vaginal discharge for the past 4 weeks. It started off after sexual intercourse with my husband, and never stopped. A week ago, i went to see my GP, and a sonar was taken. There was no signs of cysts, but there was fluid in my womb, and the dr said it could possibly be a infection. I was given a single dose of Zithromax, Levofloxacin-Winthrop 500 (7 day supply, of which i took the last one last night), and Cyklokapron (3 pills twice a day, for 5 days). However, i still have a discharge, and sever abdomen pain. The discharge is less than what it was, but it's still there. Could you please give me some advice. Thank You
Posted Mon, 30 Apr 2012 in Women's Health
 
 
Answered by Dr. Minoo Bhagia 2 hours later
Hello ,
Thanks for the query ,
Since you had 13 laparoscopic surgeries, one laparotomy, two c-sections so you are more prone to have uterine infections.
It can be cervicitis , endometritis or vaginitis.
Severe pain abdomen indicates pelvic inflammatory disease.
As you have already taken Azithromycin and Levofloxacin , you can take Clindamycin which gives better results in PID.
For pain Dicylomine and Mefenemic acid combinations and serratiopeptidase should be taken. NSAID's like naproxen also gives very good results. You can discuss these with your Primary physician. A Gynecologist opinion can be considered.
Are you taking any treatment for endometriosis ?
You should keep vaginal pessaries containing tinidazole and micanazole. Know how to use them with the help of your doctor.
I also recommending treating both partners a course of metronidazole to treat possible anaerobic infection. Pap's smear should be done.
I hope your discharge gets cured very soon.
Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor